# SDR 2006FA0000760

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N965B
- Make and model: Cessna 210M
- Aircraft serial: 21061580
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C404
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Condition: Failed
- Location: Prop Blades
- Part time: 2,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SNAP RINGS FAILED ON PROPELLAR BLADES.  (K)
